Abdullah AKKURT
Başlık
Alıntı yapanlar
Alıntı yapanlar
Yıl
Catalan numbers, k-gamma and k-beta functions, and parametric integrals
F Qi, A Akkurt, H Yildirim
J. Comput. Anal. Appl 25 (6), 1036-1042, 2018
342018
Hermite-hadamard’s inequalities for conformable fractional integrals
MZ Sarikaya, A Akkurt, H Budak, ME Yildirim, H Yildirim
An International Journal of Optimization and Control: Theories …, 2019
282019
On some integral inequalities for (k, h)-Riemann-Liouville fractional integral
A Akkurt, ME Yildirim, H Yildirim
New Trends in Mathematical Sciences 4 (2), 138, 2016
282016
Generalized fractional integral inequalities for continuous random variables
A Akkurt, Z Kaçar, H Yildirim
Journal of probability and statistics 2015, 2015
252015
A new Generalized fractional derivative and integral
A Akkurt, ME Yıldırım, H Yıldırım
Konuralp Journal of Mathematics 5 (2), 248–259, 2017
212017
On the Hadamard's Type Inequalities for Co-Ordinated Convex Functions Via Fractional Integrals
A Akkurt, MZ Sarikaya, H Budak, H Yildirim
Journal of King Saud University - Science 29, 380–387, 2017
172017
Quantum variant of Montgomery identity and Ostrowski-type inequalities for the mappings of two variables
MA Ali, YM Chu, H Budak, A Akkurt, H Yıldırım, MA Zahid
Advances in Difference Equations 2021 (1), 1-26, 2021
152021
On Some Integral Inequalities for Conformable Fractional Integrals
A Akkurt, ME Yıldırım, H Yıldırım
Asian Journal of Mathematics and Computer Research 15 (3), 205-212, 2017
152017
Generalized Ostrowski type integral inequalities involving generalized moments via local fractional integrals
A Akkurt, MZ Sarikaya, H Budak, H Yildirim
Revista de la Real Academia de Ciencias Exactas, Físicas y Naturales. Serie …, 2017
132017
Quantum Ostrowski type inequalities for twice quantum differentiable functions in quantum calculus
MA Ali, H Budak, A Akkurt, YM Chu
Open Mathematics 19, 440-449, 2021
122021
Genelleştirilmiş Fractional İntegraller İçin Feng Qi Tipli İntegral Eşitsizlikleri Üzerine
A Akkurt, H Yildirim
IAAOJ, Scientific Science 1 (2), 22-25, 2013
8*2013
On Hermite-Hadamard-Fejer Inequality type for Convex Functions via Fractional Integrals
A Akkurt, H Yildirim
Mathematica Moravica 21 (1), 105–123, 2017
7*2017
Hermite-Hadamard type inequalities for co-ordinated (α1, m1)-(α2, m2)-convex functions via fractional integrals
ME Yıldırım, A Akkurt, H Yıldırım
72016
On Some Fractional Integral Inequalities of Hermite-Hadamard type for r-Preinvex Functions
A Akkurt, H Yıldırım
Khayyam J. Math. 2 (2), 120–127, 2016
62016
On some special functions for conformable fractional integrals
MZ Sarikaya, A Akkurt, H Budak, ME Yildirim, H Yildirim
Konuralp Journal of Mathematics 8 (2), 376-384, 2020
5*2020
Perturbed Companion of Ostrowski type Inequality for Functions whose first Derivatives are of Bounded Variation
H BUDAK, MZ SARIKAYA, A AKKURT, H YILDIRIM
Konuralp Journal of Mathematics 5 (1), 161-175, 2017
52017
For Generalized Fractional Integrals
A Akkurt, H Yıldırım, OFQTI Inequalities
IAAOJ, Scientific Science 1 (2), 22-25, 2013
52013
Hermite# Hadamard type inequalities for co# ordinated (a, m)-(a!, m!)# convex functions via fractional integrals
ME Yildirim, A Akkurt, H Yildirim
Contemporary Analysis and Applied M athematics 4 (1), 48, 0
4
Generalized Qi's Integral Inequality
ME YILDIRIM, A AKKURT, H YILDIRIM
Cumhuriyet Üniversitesi Fen Edebiyat Fakültesi Fen Bilimleri Dergisi 37 (1 …, 2016
32016
Hermite-Hadamard type inequalities for Generalized Fractional Integrals via Strongly Convex Functions
HF Gidergelmez, A Akkurt, H Yildirim
Konuralp Journal of Mathematics 7 (2), 268 - 273, 2019
22019
Sistem, işlemi şu anda gerçekleştiremiyor. Daha sonra yeniden deneyin.
Makaleler 1–20